# SDR CA070809001

- Difficulty date: August 6, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 78,437 hours
- Engine: Pwa JT8D9A
- System (JASC): 3442 · Weather Radar System
- Part: Cdu
- Part serial: 1505
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE AFTER DEPARTURE, THE CREW OBSERVED A FAILURE WITH THE WEATHER RADAR.  DUE TO FORECAST CONDITIONS THE CREW ELECTED TO RETURN TO POINT OF DEPARTURE.  MAINTENANCE REPLACED THE DISPLAY UNIT AND THE SYSTEM TESTED SERVICEABLE.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEM REPORTED. (TC NR 20070809001)
